# SDR USAA980082

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Worn
- Location: Bs 695-727
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND WORN HOLES, HOLES ELONGATED IN CHORD .09375 INCH STATION 695 TO STATION 727 LOWER CHORD (KEEL BEAM).  SPOT FACED SCREW HOLES, HFEC INSPECTION INSTALLED STRAP, REPAIRED PER EA 43618 SRM 51-30-6.  (M)
